# SDR AALA202507255446

- Difficulty date: July 17, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 45,181 hours, 19,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTANDENT SEAT BY L2 AFT SERVICE DOOR OUTBOARD HAS ONE EACH FLASHLIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202507185446): REMOVED AND REPLACED FLIGHT ATTANDENT AFT SEAT FLASHLIGHT. PER AMM 25-64-00.
